# SDR AALA202307189144

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A320*
- Aircraft serial: 3740
- Aircraft time: 49,163 hours, 18,352 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR SLIDE DIFFICULT TO ARM. CLEANED AND LUBED GIRT BAR. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
